# SDR DALA2016040302558

- Difficulty date: April 2, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 80,803 hours, 36,855 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Pylon
- Condition: Damaged
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON INBD SIDE BS 102, STRUCTURE HAS A CHAFE AFT SIDE OF STRUCTURE.  CUT OUT DAMAGE AREA IAW EA 06-462518-14.  FABRICATED DOUBLER REPAIR AND FILLER IAW EA 06-462518-14.  INSTALLED REPAIR IAW EA 06-462518-14.
